# SDR CA141202002

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) BEFORE TAKEOFF, PILOT REPORTED THAT THE CHIP DETECTOR CAUTION LIGHT WAS ILLUMINATED, THUS THE PILOT PROCEEDED TO SHUTDOWN THE ENGINE AND THE FLIGHT WAS ABORTED.  METAL FLAKES FOUND ON THE CHIP DETECTOR WERE SENT TO THE LAB FOR ANALYSIS.
